# SDR 07FDEA02631

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T76
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FR 16A- FR 18 SEAT TRACK 3L 20 SQ IN CORROSION REF A300-600 AMM 53-12-00-6 ZONE 230.  REMOVED CORROSION ON L3 SEAT TRACK.  WENT OUT OF LIMITS IAW A300-600 SRM 53-10-16.  REPAIR SEAT TRACK IAW A300-600 SRM 53-12-16.  PRIMED AND TREATED PARTS IAW A300-600 SRM 51-75-10.  INSTALLED REPAIR IAW A300-600 SRM 53-12-16 FIG 201.
